On ergodicity of some Markov processes

Tomasz Komorowski , Szymon Peszat , Tomasz Szarek

Abstract

n/a
Author Tomasz Komorowski
Tomasz Komorowski,,
-
, Szymon Peszat
Szymon Peszat,,
-
, Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
Journal seriesAnnals of Probability, ISSN 0091-1798, (A 30 pkt)
Issue year2010
Vol38
No4
Pages1401-1443
Keywords in Englishergodicity of Markov families, invariant measures, stochastic evolution equations, passive tracer dynamics
ASJC Classification1804 Statistics, Probability and Uncertainty; 2613 Statistics and Probability
DOIDOI:10.1214/09-AOP513
URL http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body
Languageen angielski
Score (nominal)30
Publication indicators WoS Citations = 35; Scopus SNIP (Source Normalised Impact per Paper): 2010 = 1.863; WoS Impact Factor: 2010 = 1.47 (2) - 2010=1.665 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back